# SDR REXA2019022400192

- Difficulty date: February 24, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 22,195 hours, 22,391 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Part number: H34455
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR HANDLE HOUSING IS CRACKED AROUND THE BASE OF THE HANDLE SHAFT. (NDT HAS VERIFIED.)  DOT 262A001
REMOVED/REINSTALLED AVIONICS DOOR IAW AMM 52-42-00 OPS TEST OF THE AVIONICS DOOR WARNING SYSTEM GOOD IAW AMM 52-70-08 INSTALLED NEW HANDLE HOUSING IAW SRM 51-42-21.
